# SDR USAABB02116

- Difficulty date: July 17, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 284N14206
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - R4 DOOR FOUND HARD TO OPEN.  MAINTENANCE FOUND THE FORWARD GIRT BAR PROX SWITCH MISSING AND REPLACED IT.  (M)
